RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 1985, Volume 2, Pages 285–306 (Mi intf26)  

This article is cited in 2 scientific papers (total in 2 papers)

Dynamical systems of statistical mechanics and kinetic equations. Chapter 11. Existence and uniqueness theorems for the Boltzmann equation

N. B. Maslova


Full text: PDF file (3412 kB)

Citation: N. B. Maslova, “Dynamical systems of statistical mechanics and kinetic equations. Chapter 11. Existence and uniqueness theorems for the Boltzmann equation”, Dynamical systems – 2, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr., 2, VINITI, Moscow, 1985, 285–306

Citation in format AMSBIB
\Bibitem{Mas85}
\by N.~B.~Maslova
\paper Dynamical systems of statistical mechanics and kinetic equations. Chapter~11. Existence and uniqueness theorems for the Boltzmann equation
\inbook Dynamical systems~--~2
\serial Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Fund. Napr.
\yr 1985
\vol 2
\pages 285--306
\publ VINITI
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/intf26}


Linking options:
  • http://mi.mathnet.ru/eng/intf26
  • http://mi.mathnet.ru/eng/intf/v2/p285

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Vedenyapin, “Differential forms in spaces without a norm. A theorem on the uniqueness of Boltzmann's $H$-function”, Russian Math. Surveys, 43:1 (1988), 193–219  mathnet  crossref  mathscinet  zmath  adsnasa
    2. D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Russian Math. Surveys, 45:3 (1990), 153–211  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Number of views:
    This page:290
    Full text:162

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020